# SDR RRXA98068

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8087U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45977
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, LT MAIN GEAR LIGHTS DIDN'T COME ON.  RECYCLED GEAR NO LIGHTS, REPLACED BULBS, STILL NO LIGHTS, RECYCLED GEAR NO LIGHTS, REPLACED BULBS A SECOND TIME AND LT MAIN GEAR LIGHTS WORKED.  EMERGENCY EQUIPMENT STANDING BY.  ON GROUND TEST OF OLD BULBS, CHECKS OK.  REMOVED LT MLG DOWN LOCK SWITCH.  CK'ED OK WITH OHM METER.  ADJUSTED SWITCH POSITION AS RE-INSTALLED SAME SWITCH.  CYCLED GEAR 3 TIMES PER M/M 32-60-0, OPS NOW NORMAL.
